Skip to Content

Skin rash taking trazodone - will benadryl help?

Responses (1)

Anonymous 3 Sep 2010

Hello,

Before you self medicate ask your doctor or your pharmacist, there might be an interaction between both meds.

I was right.-

Monitor moderate

Interactions between your selected drugs

diphenhydramine ↔ trazodone
Applies to: Benadryl (diphenhydramine), trazodone
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.

MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.

Call your Dr., or maybe your chemist can help.-

Read more: https://www.drugs.com/interactions-check.php?drug_list=2228-0,896-1617#ixzz0yQa6vWge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions